The Annals of Applied Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Weak convergence and optimal scaling of random walk Metropolis algorithmsG. O. Roberts, A. Gelman, and W. R. GilksVolume 7, Number 1 (1997)
Trailing the Dovetail Shuffle to its LairDave Bayer and Persi DiaconisVolume 2, Number 2 (1992)
Estimating Variance From High, Low and Closing PricesL. C. G. Rogers and S. E. SatchellVolume 1, Number 4 (1991)
Numberical Method for Backward Stochastic Differential EquationsJin Ma, Philip Protter, Jaime San Martín, and Soledad TorresVolume 12, Number 1 (2002)
Epidemics with two levels of mixingFrank Ball, Denis Mollison, and Gianpaolo Scalia-TombaVolume 7, Number 1 (1997)
  • ISSN: 1050-5164 (print), 2168-8737 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1991--
  • Access: Articles older than 3 years are open
  • Euclid URL: